Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 4 (2002), Issue 2, Pages 133-145
http://dx.doi.org/10.1080/1027366021000003270

Mathematical Modelling of Tumour Angiogenesis and the Action of Angiostatin as a Protease Inhibitor

1Department of Mathematics, Iowa State University, Ames, IA 50011, USA
2Matematik Bölümü, Kocaeli Üniversitesi, Kocaeli 41300, Turkey
3Department of Applied Mathematics, University of Leeds, Leeds LS2 9JT, UK
4Department Biochemistry, Biophysics and Molecular Biology, Iowa State University, Ames, IA 50011, USA

Received 24 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Howard A. Levine, Serdal Pamuk, Brian D. Sleeman, and Marit Nilsen-Hamilton, “Mathematical Modelling of Tumour Angiogenesis and the Action of Angiostatin as a Protease Inhibitor,” Journal of Theoretical Medicine, vol. 4, no. 2, pp. 133-145, 2002. doi:10.1080/1027366021000003270